# SDR SIMA200707808

- Difficulty date: March 11, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 9,413 hours, 9,103 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 9,413 hours, 9,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL CORRODED.  REMOVED AND REPLACED CARGO LOWER SILL IAW EMB SRM 51-40-03.  RETURN AIRCRAFT TO SERVICE.
